On regular conditional probabilities. (English) Zbl 0099.12203

Full Text: EuDML


[1] М. Иржина: Условные вероятности на а-алгебрах со счетным базисом. Чехосл. мат. ж. 4 (1954), 372-380. · Zbl 0995.90535
[2] D. Blackwell: On a class of probability spaces. Proc. of the third Berkeley symp. on math. stat. and prob. Vol. II (1956), 1 - 6. · Zbl 0073.12301
[3] L. E. Dubins: Conditional probability distributions in the wide sense. PAMS. 8 (1957), 1088-1092. · Zbl 0082.12904
[4] A. Horn A. Tarski: Measures in Boolean algebras. TAMS. 64 (1948), 467-497. · Zbl 0035.03001
[5] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[6] P. R. Halmos: Measure theory. New York 1950. · Zbl 0040.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.